# SDR UPS03241048

- Difficulty date: July 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Corroded
- Location: Bs303 S10l-S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING INSPECTION OF SKIN CHANGE AREA FRAME AT BS 303 FOUND DAMAGED BETWEEN S10L AND S9L.  CLEANED UP DAMAGED AREA IAW SRM 51-40-4.  FABRICATED REPAIR PART IAW SRM 51-40-4.  INSTALLED REPAIR PART IAW SRM 51-40-4.
